# SDR CALA2025092309153

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 80,737 hours, 35,460 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HANDLE NOT FLUSH WHEN CLOSED.  INSPECTED DOOR HANDLE, FOUND HANDLE FLUSH WITH SKIN, DOOR IS CLOSED AND LATCHED. CONFIRMED HOOKS ARE LATCHED AND GREEN, ECAM INDICATION IS NORMAL.
